INDIGO Home University of Illinois at Urbana-Champaign logo uic building uic pavilion uic student center

Multivariable Hodge Theoretical Invariants of Germs of Plane Curves

Show simple item record

Bookmark or cite this item: http://hdl.handle.net/10027/8145

Files in this item

File Description Format
PDF multivarhodgerev.pdf (230KB) (no description provided) PDF
Title: Multivariable Hodge Theoretical Invariants of Germs of Plane Curves
Author(s): Cassou-Nogues, Pierrette; Libgober, Anatoly S.
Subject(s): multivariable Alexander invariants mixed Hodge structures
Abstract: We describe methods for calculation of polytopes of quasiadjunction for plane curve singularities which are invariants giving a Hodge theoretical refinements of the zero sets of multivariable Alexander polynomials. In particular we identify some hyperplanes on which all polynomials in multivariable Bernstein ideal vanish.
Issue Date: 2010-04-19
Publisher: World Scientific Publishing
Citation Info: Cassou-Nogues, P. & Libgober, A. 2011. Multivariable Hodge Theoretical Invariants of Germs of Plane Curves. Journal of Knot Theory and Its Ramifications, 20(6): 787-805. DOI: 10.1142/S0218216511009066
Type: Article
Description: Electronic version of an article published at Journal of Knot Theory and Its Ramifications, 20(6): 787-805. DOI: 10.1142/S0218216511009066 © Copyright World Scientific Publishing Company. http://www.worldscinet.com/jktr/mkt/archive.shtml?2011&20
URI: http://hdl.handle.net/10027/8145
ISSN: 0218-2165
Date Available in INDIGO: 2012-03-01
 

This item appears in the following Collection(s)

Show simple item record

Statistics

Country Code Views
United States of America 132
China 56
Ukraine 4
Germany 3
United Kingdom 2

Browse

My Account

Information

Access Key